MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9" (23 CM) APPX 0.58 ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 0.2 MIC; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9" (23 CM) APPX 0.58 ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 0.2 MIC; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC330532
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - this complaint was received through: (b)(6).The investigation is pending completion.Upon completion a supplemental mdr will be submitted.
 
Event or Problem Description
A complaint was received regarding a 9" (23 cm) appx 0.58 ml, smallbore bifuse ext set w/2 microclave¿ clear, 0.2 micron filter, 2 clamps, rotating luer that experienced crack and leakage.It was reported that there was a crack on the filter, causing the tpn fluid to leak.There was patient involvement and no human harm.
 
Additional Manufacturer Narrative
Received one used list #mc330532, 9" (23 cm) appx 0.58 ml, smallbore bifuse ext set w/2 microclave¿ clear, 0.2 micron filter, 2 clamps, rotating luer.As received, the outlet filter was observed to be wetted out.The reported complaint of a leak could be confirmed.The returned sample was tested, and a leak was observed on the inline filter.The probable cause is from the temporary loss of hydrophobic properties.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.D9 - date returned to mfg: 05may2025 corrected information can be found in d2, d10 concomitant products and g2 - report source g4 - pma/510(k) #.

Brand Name
9" (23 CM) APPX 0.58 ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 0.2 MIC
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21945496
Report Number9617594-2025-00877
Device Sequence Number21005416
Product Code FPA
UDI-Device Identifier00887709092457
UDI-Public(01)00887709092457(17)291101(10)14211693
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K100434
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330532
Device Lot Number14211693
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by Manufacturer07/24/2025
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TPN, MFR UNK.
Patient SexUnknown